# SDR ASAA2015020310538

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 23,698 hours, 7,116 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR FLANGE ASSY HAS 5 CRACKS COMING FROM FASTENERS, NO CRACKS ALLOWED IAW AMM 72-56-00-211-803-F11.  ACFT GROUNDED.  REPLACED NR 2 ENGINE REAR FLANGE ASSY IAW AMM 72-56-00-400-801-F00 AND PPM 71-00-02, FIG 32-1, PG 1-7.
